MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 74060
Medical Device Problem Codes Device Alarm System (1012); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: a genesys hta capital was returned for evaluation in good condition with no visible damage observed.The eeprom data was reviewed the console captured four fluid loss detected during seal integrity check before the procedure.The console was recorded that there was a leak that happened during seal integrity check or during procedure uterine perforation or cavity expansion which caused fluid loss occurring but no leakage outside.Fluid loss in excess of 10 ml during seal integrity check before procedure or during procedure occur in cases when the alarm was triggered.The console worked as intended detected the fluid loss and triggered when leakage exceeds 10 ml.The unit passed cis-genesys hta functional feature test.Additionally, the console was burn-in overnight and the console was retested.No fluid loss alarm and third fluid loss were observed during the retest.The unit passed the genesys hta functional feature test retest.Therefore, a review and analysis of all available information indicated that the root cause is no problem detected.A complaint with a cause of no problem detected indicates that the device complaint or problem cannot be confirmed.A review of the device history record (dhr) confirmed no previous issues were found that would have led to reported failure.
 
Event or Problem Description
It was reported to boston scientific corporation that a genesys hta capital was used in a procedure performed on (b)(6), 2018.Reportedly, three procedure sets were used along with the console.According to the complainant, during the procedure, three successive fluid loss alarms were noted.The procedure was cancelled due to this event.There were no serious injury nor adverse patient effects reported as a result of this event.
 
Additional Manufacturer Narrative
Device problem code 3191 is being used to capture the reportable issue of aborted/cancelled procedure.Investigation results: a genesys hta capital was returned for evaluation in good condition with no visible damage observed.The eeprom data (alarm history data) was retrieved from the console which indicated that four fluid loss alarms were detected during the phase of "seal integrity check".Based on the complainants report that 3 fluid loss alarms also occurred during the procedure, this indicates that there may have been either a leak during the seal integrity check or a possible uterine perforation or cavity expansion which would account for the multiple alarms.However, there was no reported leakage outside the patient.These alarms are triggered by any fluid loss in excess of 10 ml during the seal integrity check phase or during the procedure.The console worked as intended by detecting the fluid loss and alarming when leakage exceeded 10 ml.During functional analysis, the unit passed all functional tests.In addition, the console was left on overnight and retested the following day.No fluid loss alarms were observed after the retest.A review and analysis of all available information indicated that the reported issue could not be replicated.Therefore, the most probable root cause of the reported device issue is "no problem detected".A review of the device history record (dhr) confirmed that the device met all material, assembly and product specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that a genesys hta capital was used in a procedure performed on (b)(6) 2018.Reportedly, three procedure sets were used along with the console.According to the complainant, during the procedure, three successive fluid loss alarms were noted.The procedure was cancelled due to this event.There were no serious injury nor adverse patient effects reported as a result of this event.

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9162939
Report Number3005099803-2019-04925
Device Sequence Number1849000
Product Code MNB
UDI-Device Identifier08714729809357
UDI-Public08714729809357
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74060
Device Catalogue Number74060
Device Lot NumberGEN1551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1